# SDR SWAA2022051296872

- Difficulty date: April 22, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 27,668 hours, 12,773 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A5410U174
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL UPPER ATTACH ANGLE IS CRACKED STA 380-400; LBL 14; WL 208. / [01] REMOVED; LOCATED HOLES ON NEW ANGLE AND INSTALLED ; INTERCOSTA LUPPER ATTACH ANGLE AT BS 380-400 LBL14 WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DRAWING # 143A5400 SHT 182 REV-;[02] INSPECTION COMPLETE;[03] INSPECTION COMPLETE
